# SDR AWXA200300680

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,169 hours, 19,950 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermocouple
- Part number: 46619
- Condition: Faulty
- Location: Nr 2 Brake
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE FOR PDX NR 2 BRAKE TRIGGERED HOT BRAKE ECAM MESSAGE, REJECTED TAKEOFF AT 85 KTS.  NR 2 BRAKE INDICATED 580 CELSIUS MAXIMUM TEMPERATURE.  MAINTENANCE PLACED SYSTEM ON MEL 32-47-01, COND 1 NR 2 BRAKE TEMP MONITORING UNIT INOP AND COMPLIED WITH MEL TASK PROCEDURE 05-51-16-700-001.  WHEN AIRCRAFT ARRIVED BACK IN LAS MAINTENANCE REMOVED AND REPLACED THE NR 2 BRAKE TEMPERATURE SENSOR IAW AMM 32-47-15-401.  PERFORMED BRAKE SYSTEM TEMPERATURE ADJUSTMENT TEST IAW AMM 32-47-00-501 AND ALTERNATE BRAKE & ANTI SKID SERVICING IAW AMM 32-43-00-301, SYSTEM OPERATES NORMALLY.
